# SDR TWAA9914905

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Cap
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LONGERONS R2 AND L2 WITH THE END CAPS CRACKED AT STA 1076, EACH WITH APPROXIMATELY A 1.5 INCH CRACK.  REPLACED EACH LONGERON SECTION PER SRM 53-02, FIG 8.
